Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

398 Publications


2015 | Journal Article | IST-REx-ID: 8499
Growth of Sobolev norms in the cubic defocusing nonlinear Schrödinger equation
M. Guardia, V. Kaloshin, Journal of the European Mathematical Society 17 (2015) 71–149.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 473 | OA
Derivation of nonlinear gibbs measures from many-body quantum mechanics
M. Lewin, P. Nam, N. Rougerie, Journal de l’Ecole Polytechnique - Mathematiques 2 (2015) 65–115.
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 477
The serotonin receptor 5-HT7R regulates the morphology and migratory properties of dendritic cells
K. Holst, D. Guseva, S. Schindler, M.K. Sixt, A. Braun, H. Chopra, O. Pabst, E. Ponimaskin, Journal of Cell Science 128 (2015) 2866–2880.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 523 | OA
Looking at mean-payoff and total-payoff through windows
K. Chatterjee, L. Doyen, M. Randour, J. Raskin, Information and Computation 242 (2015) 25–52.
View | Files available | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 524 | OA
Qualitative analysis of concurrent mean payoff games
K. Chatterjee, R. Ibsen-Jensen, Information and Computation 242 (2015) 2–24.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

year=2015

Search

Filter Publications